# SDR CA080908004

- Difficulty date: September 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 40,574 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 2334003001
- Condition: Bypassing
- Location: Rudder
- Part time: 41,801 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, G
- Precautionary procedure: O

## Discrepancy

(CAN) FLT CREW REPORTED RUDDER TRIM INDICATOR SHOWS 40% RT DEFLECTION TO CENTRE BALL ON HSI. MX REPLACED THE RUDDER TRIM ACTUATOR AND CHECKED SYSTEM SERVICEABLE. ON THE NEXT FLIGHT THE CREW REPORTED NO APPRECIABLE CHANGE AND THAT IT APPEARED THEY WERE CROSS CONTROLLING THE ACFT WITH THE TRIMS.  MX DISCOVERED THAT BOTH THE NR 1 AND 2 SYSTEM RUDDER ACTUATORS WERE INTERNALLY BYPASSING FLUID. MX WAS ABLE TO MOVE RUDDER BY HAND EVEN WITH FULL HYDRAULIC SYSTEM PRESSURE. BOTH RUDDER ACTUATORS PN 233400-3001, SN 0575 (NR 1), SN 0580 (NR 2), IPC 27-20-00 FIG 5, ITEM 618 WERE REPLACED AND OPS, FUNCTIONAL AND LEAK CHECKS COMPLETED. RUDDER CABLES TENSIONED. ACFT TEST FLOWN SATISFACTORILY AND RETURNED TO SERVICE. NOTE:MX TASK 2720/2 OPS CHECK OF RUDDER PRESSURE REGULATOR SHUTOFF/BYPASS FUNCTIONS, AND RUDDER ACTUATORS BYPASS/ISOLATE FUNCTION LAST COMPLETED FEBRUARY 5, 2008 AT 40559.41 AFTT.
